RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 292, Number 5, Pages 1062–1066 (Mi dan47825)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the problem of the global extremum

A. S. Strekalovskii

Irkutsk State University

Full text: PDF file (562 kB)

Bibliographic databases:
UDC: 519.853.4
Presented: А. Н. Тихонов
Received: 25.09.1985

Citation: A. S. Strekalovskii, “On the problem of the global extremum”, Dokl. Akad. Nauk SSSR, 292:5 (1987), 1062–1066

Citation in format AMSBIB
\Bibitem{Str87}
\by A.~S.~Strekalovskii
\paper On the problem of the global extremum
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 292
\issue 5
\pages 1062--1066
\mathnet{http://mi.mathnet.ru/dan47825}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878646}
\zmath{https://zbmath.org/?q=an:1248.90064}


Linking options:
  • http://mi.mathnet.ru/eng/dan47825
  • http://mi.mathnet.ru/eng/dan/v292/i5/p1062

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Strekalovskii, “The search for a global maximum of a convex functional on an admissible set”, Comput. Math. Math. Phys., 33:3 (1993), 315–328  mathnet  mathscinet  zmath  isi
    2. A. S. Strekalovskii, “Extremal problems with d.c.-contraints”, Comput. Math. Math. Phys., 41:12 (2001), 1742–1751  mathnet  mathscinet  zmath
  • Number of views:
    This page:10
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020